# SDR JR2R2011122200656

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB LT AND RT ANTI-ROTATION FITTINGS DAMAGED.  TEMP REPAIRED LT AND RT FITTINGS IAW RO CRJ9-55-0152.
